# SDR TSAA20141014019

- Difficulty date: August 21, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BELT FRAME AT STATION 807 BETWEEN STRINGER 25R - 26R.  R & R SHEAR TIE ON BELT IAW SRM 51-10-1, 53-10-2 & 51-30-2.
